# SDR SWAA062921

- Difficulty date: August 8, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 16,472 hours, 9,153 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR HOOK LOOSE.  SECURED FWD GIRT BAR HOOK PER MM.
